Alert archive / Alabama / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 31, NWS Mobile, AL

January 30, 2006Escambia County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jan 30, 2006, 12:53 PM CST for Escambia County, Alabama. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 30, 2006, 12:53 PM CST (18:53 UTC)
Expired
Jan 30, 2006, 2:00 PM CST
In force
67 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

County Escambia County, AL

The radar

The Mobile radar (KMOB), 108 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 30, 12:24 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.9 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2006-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2006-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 301853
SVRMOB
ALC053-302000-
/O.NEW.KMOB.SV.W.0031.060130T1853Z-060130T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1253 PM CST MON JAN 30 2006

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA

* UNTIL 200 PM CST

* AT 1251 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF CARNEY...OR ABOUT 16 MILES NORTHEAST OF BAY MINETTE...AND
  MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROBINSONVILLE AND I65 AND AL 21 BY 100 PM CST
  LITTLE ROCK AND CANOE BY 105 PM CST
  SARDINE AND WAWBEEK BY 110 PM CST
  FOSHEE BY 115 PM CST

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 3118 8756 3102 8754 3103 8677 3122 8675

$$
6 follow-up statements
000 
WWUS54 KMOB 301905
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
105 PM CST MON JAN 30 2006

ALC053-302000-
/O.CON.KMOB.SV.W.0031.000000T0000Z-060130T2000Z/
ESCAMBIA AL-
105 PM CST MON JAN 30 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 200 PM CST FOR 
ESCAMBIA COUNTY...

AT 100 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CARNEY...OR ABOUT 22 MILES NORTHEAST OF BAY MINETTE...
MOVING EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LITTLE ROCK...SARDINE AND WAWBEEK BY 110 PM CST
  FOSHEE AND OSAKA BY 120 PM CST
  KEEGO BY 125 PM CST
  BREWTON...EAST BREWTON AND RIVERVIEW BY 130 PM CST
  ROCK HILL BY 135 PM CST

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3118 8756 3102 8754 3103 8677 3122 8675

$$
000 
WWUS54 KMOB 301927
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
126 PM CST MON JAN 30 2006

ALC053-302000-
/O.CON.KMOB.SV.W.0031.000000T0000Z-060130T2000Z/
ESCAMBIA AL-
126 PM CST MON JAN 30 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 200 PM CST FOR
CENTRAL ESCAMBIA COUNTY...

AT 121 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR KEEGO...OR ABOUT NEAR BREWTON...MOVING
EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROBERTS BY 135 PM CST
  US 29 AND CR 43 AND 6 MILES NORTH OF PARKER SPRINGS BY 145 PM CST

OTHER STRONG TO POSSIBLY SEVERE THUNDERSTORMS WERE DEVELOPING OVER 
THE NORTHEAST PART OF THE COUNTY...MOVING EAST AT 50 MPH.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3118 8756 3102 8754 3104 8677 3122 8678

$$
000 
WWUS54 KMOB 301955
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
154 PM CST MON JAN 30 2006

ALC053-302000-
/O.CON.KMOB.SV.W.0031.000000T0000Z-060130T2000Z/
ESCAMBIA AL-
154 PM CST MON JAN 30 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 200 PM CST FOR
CENTRAL ESCAMBIA COUNTY...

AT 151 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR PARKER SPRINGS...OR ABOUT 17 MILES EAST
OF BREWTON...MOVING EAST AT 45 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3118 8756 3102 8754 3102 8671 3113 8671

$$
000 
WWUS64 KMOB 040125
WCNMOB

WATCH COUNTY NOTIFICATION FOR WATCH 31
NATIONAL WEATHER SERVICE MOBILE AL
725 PM CST FRI FEB 3 2006

ALC023-MSC041-111-153-040230-
/O.CAN.KMOB.SV.A.0031.000000T0000Z-060204T0500Z/

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 31 FOR THE FOLLOWING AREAS

IN ALABAMA THIS CANCELS 1 COUNTY

IN SOUTHWEST ALABAMA

CHOCTAW               

IN MISSISSIPPI THIS CANCELS 3 COUNTIES

IN SOUTHEAST MISSISSIPPI

GREENE                PERRY                 WAYNE                

THIS INCLUDES THE CITIES OF...BEAUMONT...BUTLER...LEAKESVILLE...
LISMAN...MCLAIN...NEW AUGUSTA...RICHTON...SILAS AND WAYNESBORO.

$$

ALC013-025-035-041-099-129-131-040500-
/O.CON.KMOB.SV.A.0031.000000T0000Z-060204T0500Z/

SEVERE THUNDERSTORM WATCH 31 REMAINS VALID UNTIL 11 PM CST THIS
EVENING FOR THE FOLLOWING AREAS

IN ALABAMA THIS WATCH INCLUDES 7 COUNTIES

IN SOUTH CENTRAL ALABAMA

BUTLER                CONECUH               CRENSHAW             
MONROE                WILCOX                

IN SOUTHWEST ALABAMA

CLARKE                WASHINGTON            

THIS INCLUDES THE CITIES OF...BRANTLEY...CAMDEN...CHATOM...
EVERGREEN...GREENVILLE...GROVE HILL...HOMEWOOD...JACKSON...
LUVERNE...MILLRY...MONROEVILLE...PINE HILL AND THOMASVILLE.

$$
000 
WWUS64 KMOB 040235
WCNMOB

WATCH COUNTY NOTIFICATION FOR WATCH 31
NATIONAL WEATHER SERVICE MOBILE AL
835 PM CST FRI FEB 3 2006

ALC025-129-040345-
/O.CAN.KMOB.SV.A.0031.000000T0000Z-060204T0500Z/

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 31 FOR THE FOLLOWING AREAS

IN ALABAMA THIS CANCELS 2 COUNTIES

IN SOUTHWEST ALABAMA

CLARKE                WASHINGTON            

THIS INCLUDES THE CITIES OF...CHATOM...GROVE HILL...JACKSON...
MILLRY AND THOMASVILLE.

$$

ALC013-035-041-099-131-040500-
/O.CON.KMOB.SV.A.0031.000000T0000Z-060204T0500Z/

SEVERE THUNDERSTORM WATCH 31 REMAINS VALID UNTIL 11 PM CST THIS
EVENING FOR THE FOLLOWING AREAS

IN ALABAMA THIS WATCH INCLUDES 5 COUNTIES

IN SOUTH CENTRAL ALABAMA

BUTLER                CONECUH               CRENSHAW             
MONROE                WILCOX                

THIS INCLUDES THE CITIES OF...BRANTLEY...CAMDEN...EVERGREEN...
GREENVILLE...HOMEWOOD...LUVERNE...MONROEVILLE AND PINE HILL.

$$
000 
WWUS64 KMOB 040334
WCNMOB

WATCH COUNTY NOTIFICATION FOR WATCH 31
NATIONAL WEATHER SERVICE MOBILE AL
934 PM CST FRI FEB 3 2006

ALC013-035-041-099-131-040445-
/O.CAN.KMOB.SV.A.0031.000000T0000Z-060204T0500Z/

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 31 FOR THE FOLLOWING AREAS

IN ALABAMA THIS CANCELS 5 COUNTIES

IN SOUTH CENTRAL ALABAMA

BUTLER                CONECUH               CRENSHAW             
MONROE                WILCOX                

THIS INCLUDES THE CITIES OF...BRANTLEY...CAMDEN...EVERGREEN...
GREENVILLE...HOMEWOOD...LUVERNE...MONROEVILLE AND PINE HILL.

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 11:10 AM CST, 1 hour 43 minutes earlier.

Area forecast discussion, Jan 30, 11:10 AM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1110 AM CST MON JAN 30 2006

.SHORT TERM UPDATE...

WE ARE IN THE PROCESS OF GETTING A LATE MORNING UPDATE TOGETHER TO
ADDRESS SHOWER AND THUNDERSTORMS CHANCES ACROSS THE AREA FOR THE
REST OF TODAY.  THE COLD FRONT CURRRENTLY EXTENDS FROM JUST WEST OF
HUNTSVILLE ALABAMA...TO BETWEEN HATTIESBURG AND MCCOMB...INTO SOUTH
CENTRAL LOUISIANA.  WHILE LOW CLOUDS AHEAD OF THE FRONT HAS LIMITED
THE INSTABILITY OVER THE WESTERN SECTOR...BREAKS IN THE LOW CLOUDS
OVER THE EASTERN ZONES WILL ALLOW THE INSTABILITY AHEAD OF THE FRONT
TO COME UP A BIT THROUGH EARLY AFTERNOON.  THERE IS THE POTENTIAL
THAT WE COULD SEE A FEW STRONGER STORMS OVER THE EASTERN SECTOR THIS
AFTERNOON WHERE THIS CLEARING IS CURRENTLY NOTED.

THE MORNING RUC FORECAST HAS MUCAPES RISING TO ABOUT 1600 J/KG OVER
SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE AHEAD OF THE
FRONT DURING THE EARLY AFTERNOON HOURS AS SURFACE TEMPS RISE INTO
THE UPPER 60S.  WHILE WE THINK THE LOW CLOUDS MAY WORK IN A BIT
EARLY AND START TO LIMIT THE INSTABILITY...THIS FITS WITH WHERE WE
SEE THE BACK EDGE OF THE 60 DEGREE LOW LEVEL DEWPOINT AXIS AHEAD OF
THE FRONT IN THE ZONE OF HIGHER INSOLATION AT THIS TIME.  THE
MORNING SOUNDINGS SHOW STEEPER LAPSE RATES IN THE MIDLEVELS.
PRESENT INDICATIONS RIGHT NOW IS THAT WE WOULD BE LOOKING AT LARGE
HAIL AS BEING THE PREDOMINANT SEVERE WEATHER THREAT IN THE EAST.  WE
WILL MAINTAIN ISOLATED SEVERE STORMS POSSIBLE OVER SOUTH CENTRAL
ALABAMA AND THE WESTERN FLORIDA PANHANDLE INTO THE MID
AFTERNOON...BUT WILL TAPER THE THREAT DOWN OVER THE WESTERN ZONES
WHERE INSTABILITY IS EXPECTED TO BE LESS.

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...SCA LATE AFTERNOON AND TONIGHT GMZ630-650-670.
FL...SCA LATE AFTERNOON AND TONIGHT GMZ655-675.
RED FLAG WARNING FROM NOON TUESDAY TO 5 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...COASTAL WALTON...INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
MS...NONE.

&&

/05
Hazardous weather outlook, Jan 30, 7:34 AM CST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
734 AM CST MON JAN 30 2006

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-311200-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-
GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
734 AM CST MON JAN 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND
SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT...

DUE TO THE FORECAST OF SIGNIFICANT MID LEVEL HEIGHT FALLS...A
RESULTING AMPLIFICATION OF AN UPPER TROUGH THROUGH THE AREA TODAY AND
A FRONTAL BOUNDARY THAT SWINGS THROUGH...SCATTERED SHOWERS AND
THUNDERSTORMS ARE FORECAST TO SPREAD EASTWARD. THUNDERSTORMS WERE
QUICKLY FORMING OVER THE SOUTHERN HALF OF MISSISSIPPI AND THESE WILL
IMPACT THE FORECAST AREA TODAY. WITH THE ONSET OF NEW DATA...THE
STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS NOW PLACED THE GULF
COAST UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS.

ALTHOUGH WESTERLY FLOW ACTS TO PRECLUDE A NORTHWARD ADVANCE OF DEEP
LAYER MOISTURE OFF THE GULF AND STRONG INSTABILITY WILL BE LACKING...
THERE APPEARS TO BE ADEQUATE INCREASE IN WESTERLY WIND SPEEDS WITH
HEIGHT AS TO SUPPORT SOME SEVERE THUNDERSTORMS.

DAMAGING WINDS WILL BE THE MAIN THREAT IN STORMS.

THE FRONT SWEEPS EAST OF THE AREA LATER TODAY...ENDING THE
THUNDERSTORM THREAT ON THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY...

NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED THROUGH MID WEEK.
THUNDERSTORMS COME BACK INTO THE FORECAST LATE IN THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS FOR
SEVERE WEATHER OPERATIONS MAY BE REQUIRED TODAY.

In the hours before

Special weather statement, Jan 30, 8:23 AM CST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
823 AM CST MON JAN 30 2006

ALZ051>054-MSZ067-301515-
WASHINGTON-CLARKE-WILCOX-CHOCTAW-WAYNE-
INCLUDING THE CITIES OF...BUTLER...CHATOM...GROVE HILL AND
WAYNESBORO...
823 AM CST MON JAN 30 2006

...STRONG THUNDERSTORMS ARE MOVING EAST INTO PORTIONS OF
WAYNE...CHOCTAW...WASHINGTON...CLARKE...AND WILCOX COUNTIES...

AT 823 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 14 MILES NORTH OF HALSELL TO 17 MILES
SOUTHWEST OF STRENGTHFORD...MOVING EAST AT 35 MPH INTO THE WESTERN
SECTIONS OF WAYNE COUNTY MISSISSIPPI AND CHOCTAW COUNTY ALABAMA.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
YANTLEY...WHISTLER...STRENGTHFORD...HIWANNEE...PUSHMATAHA...WOODWARDS
AND MULBERRY THROUGH 915 AM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.
Special weather statement, Jan 30, 9:21 AM CST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
921 AM CST MON JAN 30 2006

ALZ051>053-MSZ067-076-301600-
WASHINGTON-CLARKE-CHOCTAW-GREENE-WAYNE-
INCLUDING THE CITIES OF...CHATOM...GROVE HILL AND LEAKESVILLE...
923 AM CST MON JAN 30 2006

...STRONG THUNDERSTORMS ARE BEING DETECTED OVER WAYNE AND GREENE
COUNTIES OF MISSISSIPPI...MOVING EAST INTO INTERIOR SOUTHWEST
ALABAMA...

AT 922 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM WESTERN CHOCTAW COUNTY ALABAMA TO
SOUTHWESTERN GREENE COUNTY MISSISSIPPI.  THIS LINE OF THUNDERSTORMS
WAS MOVING TO THE EAST AT 40 MPH.  THE STRONGEST STORMS IN THE LINE
WERE NOTED OVER SOUTHEASTERN WAYNE COUNTY EXTENDING SOUTHWARD INTO
CENTRAL GREENE COUNTY.

THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
STATE LINE...YELLOW PINE...BLADON SPRINGS...LEAKESVILLE...SERVICE...
ROUNSAVILLE...COFFEEVILLE AND CHATOM THROUGH 1000 AM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE
STORMS HAVE PASSED.
Special weather statement, Jan 30, 12:15 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1215 PM CST MON JAN 30 2006

ALZ053-055-056-059-062-301915-
UPPER BALDWIN-ESCAMBIA-CONECUH-MONROE-CLARKE-
INCLUDING THE CITIES OF...MONROEVILLE...
1215 PM CST MON JAN 30 2006

...STRONG THUNDERSTORMS ARE DEVELOPING OVER CLARKE AND BALDWIN
COUNTIES...MOVING EAST INTO ESCAMBIA...CONECUH...AND MONROE
COUNTIES...

AT 1215 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONGER THUNDERSTORMS DEVELOPING FROM SOUTH CLARKE
COUNTY INTO NORTHERN BALDWIN COUNTY.  THESE STORMS ARE MOVING EAST
AT 40 MPH.

THE STORMS WILL AFFECT AREAS IN AND AROUND...TENSAW...MT PLEASANT...
FINCHBURG...MINEOLA...PERDUE HILL...BOONEVILLE...KEITH AND URIAH
THROUGH 115 PM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL AND DANGEROUS
CLOUD TO GROUND LIGHTNING.  WIND GUSTS TO 45 MPH ARE ALSO POSSIBLE...
WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 10:47 PM CSTDense Fog AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more5 hr
Jan 30, 12:42 PM CSTSevere Thunderstorm WarningMOBBaldwin18 min
Jan 30, 2:07 PM CSTSevere Thunderstorm WarningMOBCovington38 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.